# SDR AALA20120507029

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 47,784 hours, 6,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW SEAT 20C AND G EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY M33404.  OPS CHECK NORMAL.
